U.S. doctors online nowAsk doctors free
A 16-year-old male asked:

I've been prescribed 7.5mg of mirtazapine. i had a severe blackout because of it. i have a history of hypotension. should i visit my gp to change drug?

3 doctor answers7 doctors weighed in
Dr. Jared Adams
General Practice 11 years experience
Yes: Not knowing how long you've been on the medication or the details of your syncopal episode, it would be best to call your doctor as soon as possible and describe your side effects before making any medication changes yourself.
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Yes : Once an adverse reaction to a medication occurs it is important to contact the prescriber asap.
Dr. Shariq Refai
Psychiatry 13 years experience
Yes : You should always discuss side effects and response with your physician. If you have a history of hypotension how do you know it was the Buspar (buspirone) that caused the black out and not the hypotension? Definitely talk with your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.